Some extensions and refinements of a theorem of Sylvester

Volume 102 / 2002

N. Saradha, T. N. Shorey, R. Tijdeman Acta Arithmetica 102 (2002), 167-181 MSC: Primary 11B25. DOI: 10.4064/aa102-2-5

Authors

  • N. SaradhaSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • T. N. ShoreySchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • R. TijdemanMathematical Institute
    Leiden University
    P.O. Box 9512
    2300 RA Leiden, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image